# SDR ORJA97189

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53184
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960613
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE FOR LEFT ENGINE WILL NOT START.  RPM N2 AT 40 PERCENT WHEN START SWITCH RELEASED.  REMOVED AND REPLACED NR 1 ENGINE FUEL CONTROL PR MM 73-12-01.  NR 1 ENGINE START SEQUENCE IS OPS NORMAL.  NR 1 FUEL CONTROL LEAK CHECK IS OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
